DOI QR코드

DOI QR Code

ISOMORPHIC MODULAR GROUP ALGEBRAS OF SEMI-COMPLETE PRIMARY ABELIAN GROUPS

  • DANCHEV, PETER V. (13 General Kutuzov Street)
  • Published : 2005.02.01

Abstract

Suppose G is a semi-complete abelian p-group and FG ${\cong}$ FH as commutative unitary F-algebras of characteristic p for any fixed group H. Then, it is shown that, G ${\cong}$ H. This improves a result of the author proved in the Proceedings of the American Math. Society (2002) and also completely solves by an another method a long-standing problem of W. May posed in the same Proceedings (1979).

References

  1. D. Beers, F. Richman, and E. Walker, Group algebras of abelian groups, Rend. Sem. Mat. Univ. Padova 69 (1983), 41-50
  2. P. V. Danchev, Commutative group algebras of cardinality $N_1$, Southeast Asian Bull. Math. 25 (2002), no. 4, 589-598 https://doi.org/10.1007/s100120200003
  3. P. V. Danchev, Commutative group algebras of direct sums of ${\sigma}-summable$ abelian p-groups, Math. J. Okayama Univ. 45 (2003), 1-15
  4. P. V. Danchev, Invariances in commutative and noncommutative group algebras, Compt. rend. Acad. bulg. Sci. 54 (2001), no. 4, 5-8
  5. P. V. Danchev, Isomorphism of commutative group algebras of closed p-groups and p-local algebraically compact groups, Proc. Amer. Math. Soc. 130 (2002), no. 7, 1937-1941
  6. P. V. Danchev, Isomorphism of commutative group algebras of mixed splitting groups, Compt. rend. Acad. bulg. Sci. 51 (1998), no. 1-2, 13-16
  7. P. V. Danchev, Isomorphism of modular group algebras of direct sums of torsion-complete abelian p-groups, Rend. Sem. Mat. Univ. Padova 101 (1999), 51-58
  8. P. V. Danchev, The splitting problem and the direct factor problem in modular abelian group algebras, Math. Balkanica (N.S.) 15 (2000), no. 3-4, 217-226
  9. P. V. Danchev, Units in abelian group rings of prime characteristic, Compt. rend. Acad. bulg. Sci. 48 (1995), no. 8, 5-8
  10. J. Irwin, F. Richman, and E. Walker, Countable direct sums of torsion complete groups, Proc. Amer. Math. Soc. 17 (1966), no. 4, 763-766
  11. G. Kolettis, Jr., Semi-complete primary abelian groups, Proc. Amer. Math. Soc. 11 (1960), no. 2, 200-205
  12. W. May, Modular group algebras of totally projective p-primary groups, Proc. Amer. Math. Soc. 76 (1979), no. 1, 31-34
  13. W. May, The direct factor problem for modular abelian group algebras, Contemp. Math. 93 (1989), 303-308 https://doi.org/10.1090/conm/093/1003359

Cited by

  1. MODULAR ABELIAN GROUP ALGEBRAS vol.03, pp.02, 2010, https://doi.org/10.1142/S1793557110000192